# SDR ASAA0853565

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 4,607 hours, 1,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 1074847
- Part serial: 9735
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 4,607 hours, 1,397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXCESSIVE DUCT SPLIT DURING CLIMB & CRUISE FLT LT DUCT 20 RIGHT DUCT 38.  ENGINES TRIMMED DURING CRUISE N1 87.7 87.7 N2 62.7 61.8 FF 2.34 2.34 THIS WAS AT CRUISE FL 400.  ACCOMP ENG BLEED AIR SYS HEALTH CK NR 1 ENG REF MM 36-11-00-700-801.  HIGH STAGE REG FAILED REMOVED & REPLACED HIGH STAGE REG LEAK & OPS CHECK NORMAL REF MM 36-11-07-400-801.  GROUND VERIFICATION SUCCESSFUL.  ACCOMP PRECOOLER CONT VALVE SYS HEALTH CHECK REF MM 36-12-00-700-801.  GROUND VERIFIED PRECOOLER CONT VALVE FAILED.  REMOVED & REPLACED NR 1 ENG PRECOOLER CONT VALVE LEAK & OPS NORMAL REF MM 36-12-00-400-801, GROUND VERIFICATION SUCCESSFUL.  ACCOMP HIGH POWER ENGINE RUN ALL DUCT PRESSURES NORMAL AT ALL PWR SETTINGS REF FIG 502 CHART MM 36-11-00-710-801.
